# SDR AALA202412028214

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 43,532 hours, 18,366 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 285A16004
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF MASTER CAUTION ILLUMINATED FOR MULTIPLE DOOR LIGHTS AND CLIMB MASTER CAUTION AND WARNING ILLUMINATED FOR DOOR LIGHTS, TAKEOFF WARNING HORN, AND MULTIPLE AUTOPILOT/AUTO THROTTLE WARNING CAUTIONS AND WARNING LIGHTS ILLUMINATED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. REPLACED PSEU. SYSTEM OPERTIOINAL CHECK GOOD. PER AMM 32-09-10.
